Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 18 found articles
 
 
  Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation
 
 
Title: Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation
Author: Llibre, Jaume
Makhlouf, Ammar
Appeared in: Differential equations and dynamical systems
Paging: Volume 27 (2017) nr. 1-3 pages 75-82
Year: 2017
Contents:
Publisher: Springer India, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 18 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands